# SDR SWAA2024012531322

- Difficulty date: December 13, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL UNDER FLOOR PANEL 242QF AT STA 867; RBL 64; WL 208. (MARKED)<[01] COMPLETED STEPS 1 AND 2.;[02] ADDED TOOL INFO. TO STEP 2.;[03] UPDATE STEP 4;[04] INSTALLED FOD/EWIS PROTECTION;[05] UPDATE STEP 7;[06] REMOVED CORROSION ON MOP SILL (CREASE BEAM INNER CHORD) UNDER FLOOR PANEL 242QF BS 867 RBL 46 WL 208; FOUND TO BE OUT OF LIMITS PER SRM 53-60-13-1A-1. REMOVED AND REPLACED INNER CHORD IAW SRM 51-40-02; DWG 146A5900 REV - AND DWG 147A0060 REV -;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE
